Dementia Society Philippines | Dementia Organization in the Philippines

dementia philippines

mental disorder philippines

dementia study group philippines

psychological study philippines

dementia society philippines

alzheimer's disease philippines
psychological disorder philippines
E-mail Us: dementiasocphil@gmail.com

The 19th Alzheimer’s Disease and Related Disorders VIRTUAL Annual Convention

The Dementia Society of the Philippines and its Allied Health Professionals just held its 19th Alzheimer’s Disease and Related Disorders Annual Convention ONLINE! It was held via ZOOM last October 15 and 16, 2021. You may access the videos again by clicking through each TOPIC TITLE that has an (*) asterisk.

Please note that you need to request for an access in advance for each topic discussion by following these steps:
1. Click the TITLE of the chosen topic discussion below.
2. By logging-in using your Gmail account.
3. By clicking “Request Access”.
So the administrators may grant access to your registered email as soon as they receive your request. Access will be granted from November 4-19, 2021 only.

Follow us on our Facebook Page for updates!

Virtual DSP Annual Convention (via ZOOM)

Download the Official Program by Clicking the Link Above.

GETTING BACK ON TRACK: DEMENTIA CARE IN THE NEW NORMAL

Time

Topics

Speakers

____________________________________

DAY 1

October 15, 2021 (Friday)

____________________________________

Moderators:

Justine Megan F. Yu, MD

Anne Cristine D. Guevarra, MD

12:00-1:00 PM

DSP Through the years

 

1:00 – 1:35 PM

*Welcome Remarks

*Overview of the Scientific Programme

________________________

 

D. Darwin A. Dasig, MD

Jacqueline C. Dominguez, MD

1:35 – 2:35 PM

LUNCH SYMPOSIUM (Menarini)

“Management of Dementia and MCI-the Challenge in Managing Behavioral Symptoms such as sleep/night time Behavior”

________________________

Prof. Narayanaswamy Venketasubramanian Ramani

2:35-3:20 PM

*Road Map of Dementia Care in the Philippines

________________________

Jacqueline C. Dominguez, MD

3:20-4:25 PM

Biopsychosocial Aspects of COVID-19 and its Possible Sequelae

*Neurobiologic Consequences
*Biopsychosocial Sequelae
*Issues of Caregivers

________________________

Alvin Rae F. Cenina, MD

Marie Cecilia Y. Tan, MD

Mark Vincent B. Besa, MD, DPAFP

4:25-4:45 (20 Minutes)

Coffee break

4:45-5:20 PM

*Nutrition in Dementia

________________________

Grace Paguia, MD

5:20-6:20 PM

DINNER SYMPO (Medichem)

“Early Detection of AD”

________________________

Jacqueline C. Dominguez, MD

6:20-7:20 PM

*PROF. SIMEON MARASIGAN MEMORIAL LECTURE

Update on Alzheimer Diagnosis and Treatment

________________________

Prof. Serge Gauthier

___________________________________________

DAY 2

October 16, 2021 (Saturday)

___________________________________________

12:00-1:00 PM

DSP Through the years

 

1:00 – 1:05 PM

Welcome Remark and Short Summary of Day 1

 

 

________________________

Moderators:

Joseree-Ann Catindig, MD

Donnabelle M. Chu, MD

Dementia Evaluation in the Better Normal

1:05- 1:45 PM

Clinical Assessment of Dementia via Telemedicine

________________________

Justine Megan F. Yu, MD

1:45-2:15 PM

*Neuropsychological Evaluation During the COVID-19 Pandemic

________________________

Lordy Angelo C. Santos, MA, RPm, RPsy

2:15 to 2:35 PM (20 Minutes)

Coffee break

2:35-3:35 PM

LUNCH SYMPOSIUM (Lundbeck)

“Addressing Behavioral Problems and Cognitive Impairment in Dementia: Lessons from the Time of CODI-19

________________________

D. Darwin A. Dasig, MD

Dementia Care in the Better Normal

3:35-4:05PM

*TeleFeeding: Guiding the Family with Dementia Through Patient-Centric Mealtimes

________________________

Carla Krishan A. Cuadro, MRS-SP, CSP-PASP

4:05-4:35 PM

*Web-Based Cognitive Rehabilitation

________________________

Jennifer Rose J. Soriano, PhD, RPm, RPsy

4:35-5:05 PM

*Teleguidance and Caregiver Education

________________________

Precy S. Cruz, MAN, RN

2:15 to 2:35 PM (20 Minutes)

Coffee break

5:20-5:50PM

*Moving Past, Moving Into, and Moving On: A Timeline of How Physical Therapy for Older Adult Care Changed in the Pandemic

________________________

Marvin Louie S. Ignacio, PTRP

5:50-6:20PM

*Transforming ways of doing: Addressing occupational Disruption and its Impact on Persons with Dementia During the Pandemic

________________________

Kristel Faye M. Roderos, OTRP

6:20-7:20 PM

DINNER SYMPOSIUM (E Chimes)

“A Novel Approach in the Treatment of Cognitive Disorders”

________________________

Encarnita Raya-Ampil, MD, FPNA, FPPA

7:20 PM Closing Ceremonies

 

Contact Us


Contact Info
About Us

On June 5, 2002 the Dementia Study Group was formed with the objective of conducting monthly scientific meetings on issues concerning cognitive impairment and dementia.